# SDR 9705699868

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wire
- Condition: Failed
- Location: Nlg Position Sw
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE LANDING GEAR 'UNSAFE' LIGHT ILLUMINATED AFTER GEAR EXTENSION.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRING ON POSITION SWITCH, OPERATIONAL CHECK OK.
